# SDR UHLA2015031700328

- Difficulty date: March 17, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 28,791 hours, 17,750 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SHEAR TIE FRAME 15 STRINGERS 28L-28R SEVERAL AREAS.   R & R SHEAR TIE.  MAJOR REPAIR
